# SDR WRNA200800003

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,798 hours, 26,220 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: C230056
- Part serial: R200124666
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM IND, GEAR FAILED TO RETRACT ON BOTH SYSTEM A AND B, DIVERTED TO GSO, DUMPED APPROX 15,000 POUNDS OF FUEL AND MADE A SAFE LANDING.  FOUND LEFT INBOARD PITCH DAMPER AT FAULT, REPLACED INBOARD PITCH DAMPER IAW A300 MM 32-11-15 PG 410, LEAK CHECKED IAW 12-12-32 PG 24.  AIRCRAFT RELEASED FOR SERVICE.
